Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Trileptal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Vince
Guest
 
Posts: n/a
Default Trileptal

6 weeks ago my Neurologist changed my Medication from Dillantin to Trileptal. I had a brain tumor removed in 1996 and I just found out that I have another growing in the same place. After reading the articles on trileptal I thought it would be a good chance to share what I am feeling now that I have reached my max dosage. I have problems with Tremors,Dizziness,nausea,headache,forgetfulness. I am going to give the Medication a chance to work because side effects are not as bad as the Seizures. I enjoyed reading all of the information in these articles, it has been a good source other that the ones that are promoting the Drug...<br>
Reply With Quote
  #2  
Old 01-29-2010, 10:56 AM
jewish jewish is offline
Junior Member
 
Join Date: Jan 2010
Posts: 1
Default

Quote:
Originally Posted by Vince View Post
6 weeks ago my Neurologist changed my Medication from Dillantin to Trileptal. I had a brain tumor removed in 1996 and I just found out that I have another growing in the same place. After reading the articles on trileptal I thought it would be a good chance to share what I am feeling now that I have reached my max dosage. I have problems with Tremors,Dizziness,nausea,headache,forgetfulness. I am going to give the Medication a chance to work because side effects are not as bad as the Seizures. I enjoyed reading all of the information in these articles, it has been a good source other that the ones that are promoting the Drug...<br>
I have a brain tumor also I had some of it removed in 2001. The tumor is the whole left side of my head. The doctors had me on every med you could think of. They have had me though on a med called Lamicatal. If the Trileptal doesn't work and want to stop taking it ask you're doctor what they think about puting you on Lamicatal. I hope this helps you. The lamicatal really helped with my seizures. The only side effect I really had was it makes me a little tired.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Trileptal Sandi Trileptal 1 11-21-2007 05:04 PM
trileptal Shelia Trileptal 0 12-03-2005 06:00 AM
Trileptal Bill Trileptal 6 12-03-2005 06:00 AM
Trileptal Jen Trileptal 2 12-03-2005 06:00 AM
trileptal Sherry Trileptal 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:05 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.